Alert archive / Nebraska / Wind Advisories in 2013
Wind Advisory 11, NWS North Platte, NE
NWS North Platte, NE issued this wind advisory at May 30, 2013, 8:31 PM MDT for 21 counties in Nebraska. It took effect at May 31, 2013, 9:00 AM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 30, 2013, 8:31 PM MDT (02:31 UTC)
- In effect from
- May 31, 2013, 9:00 AM MDT
- Expired
- May 31, 2013, 9:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS North Platte, NE
All 21 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Deuel County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 7 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 2966 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
769 WWUS73 KLBF 310231 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 931 PM CDT THU MAY 30 2013 ...STRONG WEST WINDS OVER PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA FRIDAY... .A TIGHT PRESSURE GRADIENT OVER NORTH CENTRAL NEBRASKA WILL CAUSE STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH LATE FRIDAY MORNING THROUGH EARLY FRIDAY EVENING. NEZ004>006-008-009-022>026-035-056-057-094-311045- /O.NEW.KLBF.WI.Y.0011.130531T1500Z-130601T0100Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-GARDEN-GRANT-HOOKER- THOMAS-BLAINE-ARTHUR-DEUEL-KEITH-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...AINSWORTH...BASSETT...OSHKOSH...HYANNIS...MULLEN... THEDFORD...DUNNING...ARTHUR...CHAPPELL...BIG SPRINGS...OGALLALA... CODY...MERRIMAN...KILGORE 931 PM CDT THU MAY 30 2013 /831 PM MDT THU MAY 30 2013/ ...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 8 PM CDT /7 PM MDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 8 PM CDT /7 PM MDT/ FRIDAY. * TIMING: LATE FRIDAY MORNING THROUGH EARLY FRIDAY EVENING. * WINDS: WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES AND TRAILERS...ESPECIALLY ON NORTH TO SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROBERG
4 follow-up statements
059 WWUS73 KLBF 310833 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 333 AM CDT FRI MAY 31 2013 ...STRONG WEST WINDS LIKELY OVER PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA FRIDAY... .A TIGHT PRESSURE GRADIENT OVER NORTH CENTRAL NEBRASKA WILL CAUSE STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH LATE FRIDAY MORNING THROUGH EARLY FRIDAY EVENING. NEZ007-010-027>029-036-312030- /O.EXB.KLBF.WI.Y.0011.130531T1500Z-130601T0300Z/ BOYD-HOLT-LOUP-GARFIELD-WHEELER-MCPHERSON- INCLUDING THE CITIES OF...SPENCER...ONEILL...TAYLOR...BURWELL... BARTLETT...TRYON 333 AM CDT FRI MAY 31 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING. * TIMING: LATE FRIDAY MORNING THROUGH EARLY FRIDAY EVENING. * WINDS: WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES AND TRAILERS...ESPECIALLY ON NORTH TO SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ004>006-008-009-022>026-035-056-057-094-312030- /O.EXT.KLBF.WI.Y.0011.130531T1500Z-130601T0300Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-GARDEN-GRANT-HOOKER- THOMAS-BLAINE-ARTHUR-DEUEL-KEITH-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...AINSWORTH...BASSETT...OSHKOSH...HYANNIS...MULLEN... THEDFORD...DUNNING...ARTHUR...CHAPPELL...BIG SPRINGS...OGALLALA... CODY...MERRIMAN...KILGORE 333 AM CDT FRI MAY 31 2013 /233 AM MDT FRI MAY 31 2013/ ...WIND ADVISORY NOW IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING. * TIMING: LATE FRIDAY MORNING THROUGH EARLY FRIDAY EVENING. * WINDS: WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES AND TRAILERS...ESPECIALLY ON NORTH TO SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CLB
296 WWUS73 KLBF 311518 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1018 AM CDT FRI MAY 31 2013 ...STRONG WEST WINDS LIKELY OVER PORTIONS OF SOUTHWEST...WESTERN AND NORTH CENTRAL NEBRASKA FRIDAY... .A TIGHT PRESSURE GRADIENT OVER WESTERN AND NORTH CENTRAL NEBRASKA WILL CAUSE STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH LATE FRIDAY MORNING THROUGH EARLY FRIDAY EVENING. NEZ058-069-312330- /O.EXA.KLBF.WI.Y.0011.000000T0000Z-130601T0300Z/ PERKINS-CHASE- INCLUDING THE CITIES OF...GRANT...IMPERIAL 918 AM MDT FRI MAY 31 2013 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING: LATE FRIDAY MORNING THROUGH EARLY FRIDAY EVENING. * WINDS: WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES AND TRAILERS...ESPECIALLY ON NORTH TO SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ004>010-022>029-035-036-056-057-094-312330- /O.CON.KLBF.WI.Y.0011.000000T0000Z-130601T0300Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- DEUEL-KEITH-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...CHAPPELL...BIG SPRINGS...OGALLALA... CODY...MERRIMAN...KILGORE 1018 AM CDT FRI MAY 31 2013 /918 AM MDT FRI MAY 31 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. * TIMING: LATE FRIDAY MORNING THROUGH EARLY FRIDAY EVENING. * WINDS: WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES AND TRAILERS...ESPECIALLY ON NORTH TO SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JACOBS
127 WWUS73 KLBF 312327 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 627 PM CDT FRI MAY 31 2013 ...STRONG WEST TO NORTHWEST WINDS TO CONTINUE OVER PORTIONS OF SOUTHWEST...WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING... .A TIGHT PRESSURE GRADIENT OVER WESTERN AND NORTH CENTRAL NEBRASKA WILL CAUSE STRONG WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH THROUGH EARLY THIS EVENING. NEZ004>010-022>029-035-036-056>058-069-094-010300- /O.CON.KLBF.WI.Y.0011.000000T0000Z-130601T0300Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- DEUEL-KEITH-PERKINS-CHASE-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...IMPERIAL...CODY...MERRIMAN...KILGORE 627 PM CDT FRI MAY 31 2013 /527 PM MDT FRI MAY 31 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. * TIMING: THROUGH EARLY THIS EVENING. * WINDS: WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES AND TRAILERS...ESPECIALLY ON NORTH TO SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KAR
840 WWUS73 KLBF 010311 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1011 PM CDT FRI MAY 31 2013 NEZ004>010-022>029-035-036-056>058-069-094-010415- /O.EXP.KLBF.WI.Y.0011.000000T0000Z-130601T0300Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- DEUEL-KEITH-PERKINS-CHASE-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...IMPERIAL...CODY...MERRIMAN...KILGORE 1011 PM CDT FRI MAY 31 2013 /911 PM MDT FRI MAY 31 2013/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS HAVE DIMINISHED SOMEWHAT TO BELOW ADVISORY LEVELS. NORTHWEST WINDS OF 20 TO 35 MPH CAN BE EXPECT AT TIMES TONIGHT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. $$ KAR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at May 30, 6:24 PM MDT, 2 hours 7 minutes earlier.
Area forecast discussion, May 30, 6:24 PM MDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 724 PM CDT THU MAY 30 2013 .SYNOPSIS... ISSUED AT 347 PM CDT THU MAY 30 2013 AT 20Z...ANALYSIS OF THE MSL DATA SHOWED LOW PRESSURE CENTERED OVER NORTHWEST SOUTH DAKOTA. THAT FEATURE APPEARED TO BE RELATED WITH A POTENTIAL VORTICITY ANOMALY NEARLY DIRECTLY OVER IT. FROM THAT LOW A SURFACE BOUNDARY STRETCHED ACROSS NORTHWEST NEBRASKA TO EASTERN WYOMING. A BAND OF CUMULUS CLOUDS IN VISIBLE IMAGERY WAS DEVELOPING ON THAT BOUNDARY. ANOTHER LINE OF CUMULUS CLOUDS WAS FORMING ACROSS SOUTHWEST NEBRASKA TO NORTHEAST COLORADO. RADAR AND LIGHTNING DETECTION SHOWED THUNDERSTORMS DEVELOPING ALONG THOSE BOUNDARIES. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 347 PM CDT THU MAY 30 2013 UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY MIGRATE EAST ACROSS SOUTH DAKOTA TONIGHT INTO FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS EVENING AS COLD AIR ALOFT ROTATES ACROSS THE AREA. THESE SHOULD DIMINISH WITH THE LOSS OF DAYTIME HEATING...BUT THEN REDEVELOP ONCE AGAIN FRIDAY AFTERNOON. OTHERWISE AS MOISTURE INCREASES IN LOWER TO MID LEVELS OF THE ATMOSPHERE FRIDAY...AN INCREASE IN CLOUDINESS WILL BE OBSERVED. IN FACT SKIES SHOULD BECOME COMPLETELY OVERCAST BY FRIDAY AFTERNOON ACROSS NORTH CENTRAL NEBRASKA...WITH PARTLY SUNNY SKIES FARTHER SOUTH. COOL WEATHER IS ALSO IN STORE...WITH HIGHS ONLY IN THE UPPER 50S ACROSS NORTHWEST NEBRASKA. LOWER 70S ARE EXPECTED WITH MORE SUNSHINE ACROSS SOUTHWEST INTO CENTRAL NEBRASKA. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 347 PM CDT THU MAY 30 2013 AS THE NORTHERN PLAINS STORM SYSTEM MOVES OUT OF THE DAKOTAS AND TOWARD THE UPPER MISSISSIPPI VALLEY...A FRONT PIVOTS THROUGH NEBRASKA FRIDAY NIGHT AND SATURDAY. AS IT DOES...THERE IS ENOUGH LIFT INDICATED FOR PRECIPITATION TO DEVELOP FRIDAY NIGHT TO EARLY SATURDAY. BECAUSE THE AIR IS FAIRLY STABLE...THUNDERSTORMS ARE UNLIKELY OVER MOST OF WESTERN NEBRASKA. THERE IS MARGINAL INSTABILITY IN EASTERN NEBRASKA...AND THAT MAY BE SUFFICIENT FOR ISOLATED EMBEDDED THUNDERSTORMS IN NORTHEAST NEBRASKA. THEN...A COOL DRY AIRMASS WILL BRING SOME UNSEASONABLY COOL TEMPERATURES TO WESTERN AND NORTH CENTRAL NEBRASKA SATURDAY NIGHT WITH THE LOWEST TEMPERATURES EXPECTED IN THE NEBRASKA PANHANDLE. WITH A TROUGH FORMING IN THE LEE OF THE MOUNTAINS ONCE AGAIN... RETURN FLOW FROM THE SOUTHERN HIGH PLAINS IS LIKELY SUNDAY NIGHT THROUGH MONDAY. THIS WILL HAVE MOISTURE IN PLACE FOR AN ACTIVE PERIOD TO RETURN MONDAY NIGHT THROUGH TUESDAY NIGHT AS A STORM SYSTEM CROSSES THE CENTRAL PLAINS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 723 PM CDT THU MAY 30 2013 GUSTY WEST SFC WINDS TO 25 KT TONIGHT AND 35KT AFTER 15Z FRIDAY WILL CONTINUE AT KVTN...AS A LARGE LOW PRESSURE SYSTEM MOVES SLOWLY EAST ACROSS SD. A FEW SCT SHWRS ARE ALSO POSSIBLE FRIDAY AFTERNOON. AT KLBF...LIGHT NORTHWEST WINDS TONIGHT WILL INCREASE TO WEST 15G25KT AFTER 15Z FRIDAY. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SPRINGER SHORT TERM...TAYLOR LONG TERM...SPRINGER AVIATION...ROBERG
Hazardous weather outlook, May 30, 3:44 PM MDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 444 PM CDT THU MAY 30 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-312145- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 444 PM CDT THU MAY 30 2013 /344 PM MDT THU MAY 30 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING IN WESTERN AND NORTH CENTRAL NEBRASKA. WEAK FRONTS WILL BE THE FOCUS OF SHOWER AND THUNDERSTORM DEVELOPMENT IN NORTHERN AND SOUTHWEST NEBRASKA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE AGAIN EXPECTED MONDAY EVENING THROUGH WEDNESDAY NIGHT AS A FRONT MAKES ITS WAY ACROSS NEBRASKA. AT THIS TIME... SEVERE THUNDERSTORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
In the hours before
Special weather statement, May 30, 7:31 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 831 PM CDT THU MAY 30 2013 NEZ029-310200- WHEELER NE- 831 PM CDT THU MAY 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WHEELER COUNTY UNTIL 900 PM CDT... AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BARTLETT...OR 28 MILES EAST OF BURWELL... MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BARTLETT... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ROBERG
Nearby
Wind Advisories in Nebraska, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.